# SDR MALA010191

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INTAKE LOW PRESSURE LIGHT ON DEPARTURE FROM DTW, COMPLETED ORH, CYCLED SEVERAL TIMES, NO HELP.  GETTING MULTI-WARNINGS ON AND OFF THOUGH WARNING REMAINS ON.  MAINTENANCE DEFERRED NR 1 ENGINE LO-PRESSURE LIGHT PER MEL 30-20-2 (1) ALL MAINTENANCE PROCEDURES COMPLIED.
